# SDR AALA20111118TUL03

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 56,588 hours, 15,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1600 STRINGER 23 TO 25 LEFT CORRODED.  ACCOMPLISHED NESTED ANGLES REPAIR PER SRM 53-00-07-2R-5 SHEET 8.
